Sudaplus 15s

€7.30

Code 1036

Non-Drowsy Sudaplus is used for the relief of nasal congestion when combined with fever and/or pain such as sore throat, sinus pain or headache in the common cold or flu.

Add to Basket
Product Description

Contains two active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Pseudoephedrine Hydrochloride is a decongestant which unblocks your nose and sinuses helping you breathe more easily. This medicine is for use in adults and children aged 12 years and over.

  • Paracetamol helps reduces fever
  • Eases aches and pains
  • Decongestant which unblocks your nose and sinuses

How to use

Adults: Take 2 tablets up to 3 times daily, every four hours as needed. Do not take more than 6 tablets (3 doses) in 24 hours.
Adolescents 12-18 years: 1 to 2 tablets every 4 hours as needed. Do not give more than 6 tablets in 24 hours.
Children under 12 years: not recommended.

Ingredients

Ingredients: The active ingredients: 500mg Paracetamol and 30mg Pseudoephedrine Hydrochloride per tablet. Other ingredients are: Pregelatinised Maize Starch, Crospovidone, Povidone K30, Stearic Acid, Microcrystalline Cellulose, Sodium Starch Glycolate, Magnesium Stearate.

Delivery Info

FREE DELIVERY ON ORDERS OVER €40

We ship to Ireland within 1 – 3 Working Days.

We offer SAME DAY DELIVERY - if your order is placed before 2pm Mon. -Fri. and you live within a 10km radius from Cottage Pharmacy, Drogheda, Co. Louth

Returns Policy

We want you to be completely satisfied with your order and we would hope to resolve any problems you may have. If you are unhappy with your purchase, we will exchange the item or issue a credit note, providing the goods are not damaged and all packaging is still intact. Returns can be carried out in store at one of our locations or by returning the package by post / courier.


Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty